# SDR DJFA20190723001

- Difficulty date: July 23, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N357FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500156
- Aircraft time: 4,928 hours, 3,460 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

RIGHT (#2) STARTER / GENERATOR INOP. REMOVED FAILED STARTER GENERATOR INSTALLED AN OVERHAULED STARTER GENERATOR REF AMM 24-31-01. PERFORMED STARTER GENERATOR UNSCHEDULED REMOVAL INSPECTION REF EMM 05-50-00. OPSAND LEAK CHECK GOOD WITH NO DEFECTS NOTED P/N 400SG180Q S/N S00083XL.
